MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03003523001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned high results for 4 patient samples tested for chloride electrode (cl) on a cobas integra 400 plus.Discrepant results were provided for 1 patient sample.The initial result was 138 mmol/l.The sample was repeated 3 times with results of 119 mmol/l, 126 mmol/l, and 239 mmol/l.The customer did not know which result was correct.The results for this patient were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The integra 400 plus serial number was (b)(6).The customer was also having qc issues.Calibration was last performed on (b)(6) 2023 with acceptable results.On the day of the event, qc was within the acceptable ranges at 7:28 a.M.The customer repeated qc multiple times between 1:00 p.M.And 2:00 p.M.And the results were outside of the acceptable ranges.The field service engineer (fse) found the issue was due to the cl electrode.The cl electrode was replaced.The fse confirmed all mechanisms were working properly and qc was acceptable.The maintenance actions (replacing the electrode) resolved the issue.

Brand Name
CHLORIDE ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17376138
Report Number1823260-2023-02412
Device Sequence Number6506866
Product Code CGZ
UDI-Device Identifier08430215015353
UDI-Public08430215015353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Catalogue Number03003523001
Device Lot Number21530147
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale